# SDR AALA2018092079030

- Difficulty date: August 28, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 20,176 hours, 8,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L4 DOOR THRESHOLD PLATE AT THE INBOARD GIRT BAR ATTACH POINT, FRAME 68, Y1137.  REPAIRED THE THRESHOLD PLATE IAW  SRM 53-41-14-300-001, REPAIR PRINCIPLE 7.
